# SDR 97FDEA00663

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19720
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION NOSE LANDING GEAR DID NOT EXTEND CYCLED LANDING GEAR IT EXTENDED NORMALLY.  INSPECTED NOSE GEAR, LUBED DRAG BRACE, DRAG BRACE PIN AND ACTUATOR.  JACKED AND CYCLED GEAR THREE TIMES AND ALLOWED GEAR TO REMAIN ON NEUTRAL.  HOOK FOR 15 MINUTES.  WITH PUMPS RUNNING SELECTED GEAR DOWN AND USING ONE PUMP GEAR UNLOCKED AND EXTENDED NORMAL.  GEAR OK FOR SERVICE.
